# SDR IPXA2024020622887

- Difficulty date: January 13, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532707440000
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO MAIN DECK, FLOOR PANEL 231VG HAS PUNCTURE.DOT119-012 1. FABRICATED PANEL 231VG FROM 5024N4D000155-G BATCH# 4055277 PER SREO A300-5320-40552-B.
